RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 249, Number 5, Pages 1064–1068 (Mi dan43208)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

$\mathrm{SK}_1$ for division rings of noncommutative rational functions

V. P. Platonov, V. I. Yanchevskii

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (617 kB)

Bibliographic databases:

UDC: 513.6
Received: 21.08.1979

Citation: V. P. Platonov, V. I. Yanchevskii, “$\mathrm{SK}_1$ for division rings of noncommutative rational functions”, Dokl. Akad. Nauk SSSR, 249:5 (1979), 1064–1068

Citation in format AMSBIB
\Bibitem{PlaYan79}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper $\mathrm{SK}_1$ for division rings of noncommutative rational functions
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 249
\issue 5
\pages 1064--1068
\mathnet{http://mi.mathnet.ru/dan43208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553335}
\zmath{https://zbmath.org/?q=an:0437.16015}


Linking options:
  • http://mi.mathnet.ru/eng/dan43208
  • http://mi.mathnet.ru/eng/dan/v249/i5/p1064

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Yanchevskiǐ, “Homogeneous skew-fields of non-commutative rational functions and their reduced Whitehead groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 727–747  mathnet  crossref
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019